# SDR 20000613SH016

- Difficulty date: April 17, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- System (JASC): 2110 · Cabin Compressor System
- Part: Pressure Switch
- Part number: 12502325
- Part serial: 213
- Condition: Inoperative
- Location: A/C Compressor
- Part time: 36 hours
- Component: Ground A/C Unit
- Component part number: 11346006
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH INOPERATIVE ON AIR CONDITIONING COMPRESSOR.
